# SDR SWIA202159002

- Difficulty date: March 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 887-897 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N800SK-6856(CRJ900) EVALUATE GOUGE BETWEEN FS 897 AND FS 887 AT STGR 17R. IF DAMAGE IS REWORKED, OR WITHIN ACCEPABLE LIMITS, ELIMINATE EVIDENCE USING STANDARD AIRCRAFT PRACTICES.     (C-CHECK RO 6/22/2021)    PERFORMED PERMANENT REPAIR TO DENT DAMAGE AS PER REO 690-53-51-285 REV -- DATED 2021-05-04 / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, PRESSURE CHECK GOOD
